MathSciNet Relay Station
MathSciNet bibliographic data
MR447220 (56 #5535) 13J05
Wynn, P. The algebra of certain formal power series. Riv. Mat. Univ. Parma (4) 2 (1976), 155–176.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement